# SDR ASAA2015082112970

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 29,213 hours, 9,037 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000, FOUND NR 1 ENGINE W/ ECONOMIC FAULT 73-31371, UPPER EGT SECTORS READ HIGH.  ACFT GROUNDED. ON DEFERRAL.
